# SDR AALA201506019014

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 16,068 hours, 8,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Frayed
- Location: Survival Kit
- Part time: 32,252 hours, 16,828 cycles
- Component: Evac Slide, Aircruisers
- Component part number: D30665409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE SURVIVAL KIT LANYARD LOOP IS FRAYED & VELCRO IS MISSING.  REPLACED THE L2 DOOR SLIDE & RAFT.
